# SDR 97FDEA00516

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382267
- Condition: Corroded
- Location: Bs 1070-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0485 022 CORROSION (C53-224-01(3)) ON STRINGER 2 LEFT, BS 950-1110.
